Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 524162, 9 pages
http://dx.doi.org/10.1155/2013/524162
Research Article

Properties and Applications of the Eigenvector Corresponding to the Laplacian Spectral Radius of a Graph

College of Mathematical Sciences, Huaqiao University, Quanzhou, Fujian 362021, China

Received 26 November 2012; Revised 26 February 2013; Accepted 26 February 2013

Academic Editor: Yong-Kui Chang

Copyright © 2013 Haizhou Song and Qiufen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. R. K. Chung, “Eigenvalues of graphs,” in Proceedings of the International Congress of Mathematicians, pp. 1333–1342, Zurich, Switzerland, 1995. View at Zentralblatt MATH · View at MathSciNet
  2. F. R. K. Chung, Spectral Graph Theory, American Mathmatical Society, Providence, RI, USA, 1997. View at MathSciNet
  3. R. Merris, “Laplacian matrices of graphs: a survey,” Linear Algebra and its Applications, vol. 197-198, pp. 143–176, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. E. Fisher, “On hearing the shape of a drum,” Journal of Combinatorial Theory, vol. 1, pp. 105–125, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. G. Guo, G. H. Xu, and Y. G. Chen, “The spectral radius of trees with n vertices and diameter d,” Advances in Mathematics, vol. 34, no. 6, pp. 683–692, 2005. View at Google Scholar · View at MathSciNet
  6. J.-M. Guo and J.-Y. Shao, “On the spectral radius of trees with fixed diameter,” Linear Algebra and its Applications, vol. 413, no. 1, pp. 131–147, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. F. Wu, E. L. Xiao, and Y. Hong, “The spectral radius of trees on k pendant vertices,” Linear Algebra and its Applications, vol. 395, pp. 343–349, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Hong and X.-D. Zhang, “Sharp upper and lower bounds for largest eigenvalue of the Laplacian matrices of trees,” Discrete Mathematics, vol. 296, no. 2-3, pp. 187–197, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-M. Guo, “On the second largest Laplacian eigenvalue of trees,” Linear Algebra and its Applications, vol. 404, pp. 251–261, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1997.
  11. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Biggs, Algebraic Graph Theory, Cambridge University Press, Cambridge, UK, 2nd edition, 1995. View at MathSciNet
  13. I. Gutman, D. Vidović, and D. Stevanović, “Chemical applications of the Laplacian spectrum. VI. On the largest Laplacian eigenvalue of alkanes,” Journal of the Serbian Chemical Society, vol. 67, no. 6, pp. 407–413, 2002. View at Google Scholar · View at Scopus
  14. B. Mohar, “The Laplacian spectrum of graphs,” in Graph Theory, Combinatorics, and Applications, vol. 2, pp. 871–898, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. M. Cvetkovic, M. Doob, and H. Sachs, Spectra of Graphs: Theory and Applications, VEB Deutscher Verlag d. Wiss., Berlin, Germany; Academic Press, New York, NY, USA, 1979.
  16. R. Grone and R. Merris, “The Laplacian spectrum of a graph. II,” SIAM Journal on Discrete Mathematics, vol. 7, no. 2, pp. 221–229, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-M. Guo, “The effect on the Laplacian spectral radius of a graph by adding or grafting edges,” Linear Algebra and its Applications, vol. 413, no. 1, pp. 59–71, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J.-M. Guo, “A conjecture on the algebraic connectivity of connected graphs with fixed girth,” Discrete Mathematics, vol. 308, no. 23, pp. 5702–5711, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet